# SDR DL72K960128

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RAM AIR ACTUATOR ACCESS DOOR CUTOUT AT THE FWD LT CORNER.  THE CORROSION WAS CUTOUT AND REPAIRED WITH AN EXTERNAL AND AN INTERNAL DOUBLER PER FAA/DER FORM 8110-3, DATED 1-5-96.
